# SDR MASA2012112652302

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 22,640 hours, 18,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OF WING EMERGENCY LIGHT LENS COVER UPSIDE DOWN.  ADJUSTED RIGHT AFT LIGHT LENS COVER TO PROPER POSITION.
